# SDR ZZDA2008021

- Difficulty date: August 19, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 11-19 INOPERATIVE.  EMERGENCY LIGHT BATTERY SUPPLY ASSY WAS REMOVED AND REPLACED AS PER AMM 33-51.  OPS CHECK NORMAL.
